steroids and indigestion: Morning to... - Asthma UK communi...

Asthma UK community forum

18,149 members22,444 posts

steroids and indigestion

Morning to all users, On my 5th day of Preds and have terrible indigestion and the pain is strong. I feel sick too. Was starting to feel better last night but today i feel like ive taken a big step back. Tried eating some breakfast, having hot chocolate but nothing easing the pain. any suggestions ?

5 Replies

hi try contacting your gp and ask for a prescription for something like omprezole which helps in meantime try using over counter antacids. its a xcommon side effect from the dreaded pred,

Always take pred on a full stomach if you can, plus speak to GP too!

I always have the coated ones - bit better on the stomach.

Hope they are helping the asthma though.

yeh as other have said. indigestion is something that goes with pred. it can be nasty on the stomach. if you can get the enteric coated ones they are slightly kinder on the stomahc but you may still need a stomach protexctor such as ranitadine or lanzoprazole or something like that.

always take pred after eating too.

hope you feel better soon

olive

replys

Thanks Guys, for your support during these irksome few days. hoping to feel better soon. What ive come to realise about this site is that there are people who really understand what it is to live with this curse.

Hiya,

Oh the heartburn can be such a killer some times, however a quick relief for me a big swig from my bottle of gaviscon advanced liquid which almost provides instant relief!!! its a bit pricey at nearly £10 a bottle but you should be able to get it on perscription. :)

You may also like...